On averaging of differential inclusions in the case where the average of the right-hand side does not exist

Authors

  • V. A. Plotnikov
  • V. M. Savchenko

Abstract

We consider the problem of application of the averaging method to the asymptotic approximation of solutions of differential inclusions of standard form in the case where the average of the right-hand side does not exist.

Published

25.11.1996

Issue

Section

Short communications

How to Cite

Plotnikov, V. A., and V. M. Savchenko. “On Averaging of Differential Inclusions in the Case Where the Average of the Right-Hand Side Does Not Exist”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 11, Nov. 1996, pp. 1572-5, https://umj.imath.kiev.ua/index.php/umj/article/view/5212.